I Need Desperate Advice, Anyone Please? | HairLossTalk Forums
Dismiss Notice
Forum Update: Aug 19. Feedback for the Admin? Upgrade coming: Click Here.

I Need Desperate Advice, Anyone Please?

Discussion in 'Shedding Shedding Shedding' started by Apples123, Jul 12, 2018.

  1. Apples123

    Joined:
    Feb 13, 2018
    Messages:
    28
    Likes Received:
    7
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    finasteride and Min for 7 Months now,

    I was happy about a month ago things seemed to be getting better then bam. Shedding like crazy, but only in the spot where I apply minoxidil.

    All the thin hairs that grew have fallen out. My hair looks horrible. I’m at a Norwood. 2.5 - 3

    Been shedding pretty heavily 150+ hairs for about 3 weeks now.

    I need some advice. This is my first REAL shed. I never shed before because I had a buzz cut so I couldn’t really tell.

    Do I wait it out? Can anyone help me or give me any sort of advice/assurance
     
  2. DoctorHouse

    DoctorHouse Senior Member

    Joined:
    Jan 21, 2007
    Messages:
    5,549
    Likes Received:
    3,820
    Dislikes Received:
    35
    Wait it out. If you read most of the posts on this forum or others, a huge shed seems to start anywhere between 6 to 8 months when people are using finasteride and minoxidil. Minoxidil usually triggers it sooner. Give it at least 2 years to know for certain as your hair needs to cycle a few times to normalize itself after you introduce finasteride and minoxidil to your system.
     
  3. Apples123

    Joined:
    Feb 13, 2018
    Messages:
    28
    Likes Received:
    7
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Thank you for replying, I guess I’ll wait it out.
     

Share This Page